# SDR UPS08853736

- Difficulty date: September 25, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 689,467 hours, 26,297 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Repair
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV PERMANENT REPAIR TO PIT 32 DOOR INNER PAN CRACKED.  REPAIRED 52-02-00.
